BibTeX records: Nguyen Q. A

download as .bib file

@article{DBLP:journals/tit/AGM92,
  author    = {Nguyen Q. A and
               L{\'{a}}szl{\'{o}} Gy{\"{o}}rfi and
               James L. Massey},
  title     = {Constructions of binary constant-weight cyclic codes and cyclically
               permutable codes},
  journal   = {{IEEE} Trans. Inf. Theory},
  volume    = {38},
  number    = {3},
  pages     = {940--949},
  year      = {1992},
  url       = {https://doi.org/10.1109/18.135636},
  doi       = {10.1109/18.135636},
  timestamp = {Tue, 10 Mar 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/tit/AGM92.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics